Hello all, I am posting this because I don't know where else to go, I am losing hope and I am losing my mind. I can't get any sleep and I feel that it is making me go crazy. I've been off of Viibryd for 2 months now and I still can't get my sleep back. Have any of you experienced this, does it ever get better? Any suggestion on sleep meds? Currently I'm taking Benadryl to try and get some sleep but I still keep waking up after just a few hours and it's difficult getting back to sleep, I need to know there's hope.
Villa; Just remember this is very common sounds like you were not tapered off slow enough. And this is one of the side effects just do the best you can with the Benadryl or call your doctor but be very careful you don't want to get hooked on a sleeping pill now. The step up from Benadryl for most is Hydroxyzine and it's in the same family as Benadryl. Trust me you're doing great anytime now things should be getting better And you for sure are not going nuts this is one of the very unpleasant side effects of going off this medication. Best of luck to you and hope your regular pattern of sleep comes back soon. Chuck1957
So sorry You are struggling with sleep. I don't know anything about viibryd but, I have had plenty of experience with insomnia. After some time with no sleep you do start to feel like you are going crazy. While I agree with the previous poster about being careful of sleep meds, you also cannot go but so long with no sleep.
If Benadryl helps thats great. It does nothing for me at all. I have had to do prescription meds off and on when it gets bad. Maybe talk to your Dr about the lack of sleep if it doesn't turn around soon. I know for me personally it messes with my whole body. My bp goes up, my migraines get bad, it's just an all around bad thing when I don't get sleep. Best of luck to you and I hope you find some relief.
My first thought is that you could still be depressed. Depression screws with sleep like this. Did the viibryd help at all with depression in general? If so, you should've been on it longer. If not, maybe the sleep problems were the depression showing through, not the viibryd. Have you ever tried remeron or trazodone? Maybe even celexa? All three are antidepressants that can help with sleep.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Dec 2014 • 3 answers
I have been on Welbutrin for ove 2 months now for anxiety and depression. I also take clonzapane at?
Posted 6 Feb 2015 • 2 answers
Posted 26 Nov 2016 • 2 answers
Posted 5 Apr 2017 • 1 answer
Posted 22 Oct 2017 • 1 answer